Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1566843
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert M. Switzer
Title: Algebraic topology—homotopy and homology
Additional book information: Die Grundlehren der math. Wissenschaften, Band 212, Springer-Verlag, Berlin, 1975, xiv+526 pp., $52.50.

Review Information:

Reviewer: R. Stong
Journal: Bull. Amer. Math. Soc. 82 (1976), 196-198